# SDR CALA2018032601020

- Difficulty date: March 26, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 33,397 hours, 11,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Row 15c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 15C SEAT MOUNTED EMERGENCY LIGHT HANGING OUT AND INOPERATIVE.    REPLACED THE EMERGENCY LIGHT, OPS CHECKED GOOD, OK FOR SERVICE.
